# SDR CNMA20110029

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N531AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 53,624 hours, 14,372 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 400800103
- Part serial: 98105
- Condition: Burned
- Location: Galley
- Part time: 6,139 hours, 1,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFT GALLEY OVEN FIRE.  INSIDE OF 2-21.  FOLLOWED QRH PROCEDURES.  CONTINUED (ALL OVENS NEED TO BE CLEANED)  R & R OVEN IAW 25-30 CLEANED ALL OTHER OVENS.  NO EXCESS DRIPPINGS OR CRUMBS.
